| Catalog Number |
RBY2C1260 |
| Medical Device Problem Codes |
Failure to Advance (2524); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-01966.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the hypogastric artery using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, while attempting to advance a ruby coil through a lantern, the physician inadvertently kinked the lantern.Subsequently, resistance was encountered and the ruby coil would not advance.After multiple failed attempts, the ruby coil was removed.The procedure was completed using another ruby coil and a new lantern.There was no report of an adverse effect to the patient.